# SDR VNAA202504170087

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119002
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R IS DAMAGED BETWEEN FS 1144 AND FS 1162. CORRECTIVE ACTION: REPAIRED STRINGER IAW BOMBARDIER REO 670-53-61-292 REV E DATED 2017-01-11. MM670-35119-002
